Commutative semigroups with zero cohomology

Grillet, Pierre Antoine: Commutative semigroups with zero cohomology. In: Acta scientiarum mathematicarum, (63) 3-4. pp. 463-469. (1997)

[img] Cikk, tanulmány, mű
math_063_numb_003_004_463-469.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1997
Volume: 63
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 463-469
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 469. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15666

Actions (login required)

View Item View Item